# SDR DALA2019020400791

- Difficulty date: February 2, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 59,909 hours, 23,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON RAIL RBL 13.84 BTW STATION 727 TO 847 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. AFT CARGO COMPARTMENT FLOOR STRUCTURE WAS REPLACED PER SRM 51-40-02 PAR 7 AND DWG 146A7501 REV C.
